Alert archive / Oklahoma / Freeze Warnings in 2011

Freeze Warning 8, NWS Tulsa, OK

November 3, 20114 counties in Arkansas; 10 counties in Oklahoma

NWS Tulsa, OK issued this freeze warning at Nov 3, 2011, 4:16 AM CDT for 4 counties in Arkansas; 10 counties in Oklahoma. It took effect at Nov 4, 2011, 1:00 AM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 3, 2011, 4:16 AM CDT (09:16 UTC)
In effect from
Nov 4, 2011, 1:00 AM CDT
Expired
Nov 4, 2011, 10:00 AM CDT
In force
9 hr
Issued by
NWS Tulsa, OK

Counties Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Craig County, OK, Creek County, OK, Delaware County, OK, Mayes County, OK, Nowata County, OK, Okfuskee County, OK, Ottawa County, OK, Pawnee County, OK, Rogers County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 40 km from the middle of the area, began a volume at 09:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 9.3 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-11-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-11-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 339 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1241 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
339 m²/s²
0-3 km storm-relative helicity
366 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

280 
WWUS74 KTSA 030916
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
416 AM CDT THU NOV 3 2011

OKZ054>059-061>064-031730-
/O.EXP.KTSA.WI.Y.0012.000000T0000Z-111103T0900Z/
/O.NEW.KTSA.FZ.W.0008.111104T0600Z-111104T1500Z/
OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-ROGERS-MAYES-DELAWARE-
CREEK-
416 AM CDT THU NOV 3 2011

...FREEZE WARNING IN EFFECT FROM 1 AM TO 10 AM CDT FRIDAY...
...WIND ADVISORY HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE 
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 10 AM CDT FRIDAY...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...PAWNEE...WASHINGTON...OSAGE...CRAIG...NOWATA...
   CREEK...OTTAWA...ROGERS...MAYES AND DELAWARE. 

 * WINDS ACROSS THE REGION THIS MORNING HAVE REMAINED BELOW WIND
   ADVISORY CRITERIA. THUS...WILL ALLOW FOR THE WIND ADVISORY TO
   EXPIRE. GUSTY WINDS AROUND 30 MPH WILL REMAIN POSSIBLE THROUGH
   THE MORNING HOURS ON THE BACK SIDE OF THE UPPER LEVEL LOW
   PRESSURE SYSTEM. 

HAZARDOUS WEATHER...
 * MOSTLY CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO
   FALL NEAR OR BELOW FREEZING BY EARLY FRIDAY MORNING NEAR THE
   KANSAS BORDER IN NORTHEAST OKLAHOMA.

IMPACTS...
 * THESE CONDITIONS WILL KILL PLANTS AND OTHER TENDER VEGETATION 
   THAT ARE LEFT OUTDOORS OR UNPROTECTED.

DEFINITION...
 * A FREEZE WARNING MEANS FREEZING TEMPERATURES WILL OCCUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * OUTDOOR WATER PIPES SHOULD BE WRAPPED...DRAINED...OR ALLOWED TO 
   RUN IN A SLOW STEADY STREAM. PRECAUTIONS SHOULD ALSO BE TAKEN TO 
   PROTECT SMALL PLANTS AND TENDER VEGETATION.

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
   FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT.
   ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.

&&

$$

OKZ060-065>068-070-071-031030-
/O.EXP.KTSA.WI.Y.0012.000000T0000Z-111103T0900Z/
TULSA-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-MUSKOGEE-MCINTOSH-
416 AM CDT THU NOV 3 2011

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...MUSKOGEE...OKFUSKEE...MCINTOSH...CHEROKEE...
   OKMULGEE...WAGONER AND TULSA. 

 * THE STRONG WINDS HAVE DECREASED.

HAZARDOUS WEATHER...
 * WINDS ACROSS THE REGION THIS MORNING HAVE REMAINED BELOW WIND
   ADVISORY CRITERIA. THUS...WILL ALLOW FOR THE WIND ADVISORY TO
   EXPIRE. GUSTY WINDS AROUND 30 MPH WILL REMAIN POSSIBLE THROUGH
   THE MORNING HOURS ON THE BACK SIDE OF THE UPPER LEVEL LOW
   PRESSURE SYSTEM. 

&&

$$

ARZ001-002-010-011-031730-
/O.NEW.KTSA.FZ.W.0008.111104T0600Z-111104T1500Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-
416 AM CDT THU NOV 3 2011

...FREEZE WARNING IN EFFECT FROM 1 AM TO 10 AM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE 
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 10 AM CDT FRIDAY...

FOR THE FOLLOWING COUNTIES...

 * IN ARKANSAS...BENTON...WASHINGTON...CARROLL AND MADISON. 

HAZARDOUS WEATHER...
 * MOSTLY CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO
   FALL NEAR OR BELOW FREEZING BY EARLY FRIDAY MORNING NEAR THE
   MISSOURI BORDER IN NORTHWEST ARKANSAS.

IMPACTS...
 * THESE CONDITIONS WILL KILL PLANTS AND OTHER TENDER VEGETATION 
   THAT ARE LEFT OUTDOORS OR UNPROTECTED.

DEFINITION...
 * A FREEZE WARNING MEANS FREEZING TEMPERATURES WILL OCCUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * OUTDOOR WATER PIPES SHOULD BE WRAPPED...DRAINED...OR ALLOWED TO 
   RUN IN A SLOW STEADY STREAM. PRECAUTIONS SHOULD ALSO BE TAKEN TO 
   PROTECT SMALL PLANTS AND TENDER VEGETATION.

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
   FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT.
   ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.

&&

$$
3 follow-up statements
163 
WWUS74 KTSA 031950
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
250 PM CDT THU NOV 3 2011

ARZ001-002-010-011-OKZ054>059-061>064-040400-
/O.CON.KTSA.FZ.W.0008.111104T0600Z-111104T1500Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA-
CRAIG-OTTAWA-PAWNEE-ROGERS-MAYES-DELAWARE-CREEK-
250 PM CDT THU NOV 3 2011

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT FRIDAY...

A FREEZE WARNING IS IN EFFECT...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...PAWNEE...WASHINGTON...OSAGE...CRAIG...NOWATA...
   CREEK...OTTAWA...ROGERS...MAYES AND DELAWARE. 

   IN ARKANSAS...BENTON...WASHINGTON...CARROLL AND MADISON. 

HAZARDOUS WEATHER...
 * WINDS WILL CALM DOWN OVERNIGHT WHILE SKIES REMAIN CLEAR. THIS WILL
   CREATE OPTIMUM CONDITIONS FOR RADIATIONAL COOLING. TEMPERATURES
   ARE EXPECTED TO FALL BELOW FREEZING BY EARLY FRIDAY MORNING.

IMPACTS...
 * THESE CONDITIONS WILL KILL PLANTS AND OTHER TENDER VEGETATION 
   THAT ARE LEFT OUTDOORS OR UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * OUTDOOR WATER PIPES SHOULD BE WRAPPED...DRAINED...OR ALLOWED TO 
   RUN IN A SLOW STEADY STREAM. PRECAUTIONS SHOULD ALSO BE TAKEN TO 
   PROTECT SMALL PLANTS AND TENDER VEGETATION.

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
   FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT.
   ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.

&&

$$
012 
WWUS74 KTSA 032002
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
302 PM CDT THU NOV 3 2011

OKZ065-041500-
/O.EXA.KTSA.FZ.W.0008.111104T0600Z-111104T1500Z/
OKFUSKEE-
302 PM CDT THU NOV 3 2011

...FREEZE WARNING IN EFFECT FROM 1 AM TO 10 AM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE 
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 10 AM CDT FRIDAY...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...OKFUSKEE. 

HAZARDOUS WEATHER...
 * MOSTLY CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO
   FALL NEAR OR BELOW FREEZING BY EARLY FRIDAY MORNING NEAR THE
   KANSAS BORDER IN NORTHEAST OKLAHOMA.

IMPACTS...
 * THESE CONDITIONS WILL KILL PLANTS AND OTHER TENDER VEGETATION 
   THAT ARE LEFT OUTDOORS OR UNPROTECTED.

DEFINITION...
 * A FREEZE WARNING MEANS FREEZING TEMPERATURES WILL OCCUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * OUTDOOR WATER PIPES SHOULD BE WRAPPED...DRAINED...OR ALLOWED TO 
   RUN IN A SLOW STEADY STREAM. PRECAUTIONS SHOULD ALSO BE TAKEN TO 
   PROTECT SMALL PLANTS AND TENDER VEGETATION.

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
   FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT.
   ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.

&&

$$

ARZ001-002-010-011-OKZ054>059-061>064-041500-
/O.CON.KTSA.FZ.W.0008.111104T0600Z-111104T1500Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA-
CRAIG-OTTAWA-PAWNEE-ROGERS-MAYES-DELAWARE-CREEK-
302 PM CDT THU NOV 3 2011

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT FRIDAY...

A FREEZE WARNING IS IN EFFECT...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...OTTAWA...PAWNEE...WASHINGTON...OSAGE...CRAIG...
   NOWATA...CREEK...ROGERS...MAYES AND DELAWARE. 

   IN ARKANSAS...BENTON...WASHINGTON...CARROLL AND MADISON. 

HAZARDOUS WEATHER...
 * MOSTLY CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO
   FALL NEAR OR BELOW FREEZING BY EARLY FRIDAY MORNING NEAR THE
   KANSAS BORDER IN NORTHEAST OKLAHOMA.

IMPACTS...
 * THESE CONDITIONS WILL KILL PLANTS AND OTHER TENDER VEGETATION 
   THAT ARE LEFT OUTDOORS OR UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * OUTDOOR WATER PIPES SHOULD BE WRAPPED...DRAINED...OR ALLOWED TO 
   RUN IN A SLOW STEADY STREAM. PRECAUTIONS SHOULD ALSO BE TAKEN TO 
   PROTECT SMALL PLANTS AND TENDER VEGETATION.

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
   FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT.
   ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.

&&

$$
359 
WWUS74 KTSA 040905
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
405 AM CDT FRI NOV 4 2011

ARZ001-002-010-011-OKZ054>059-061>065-041500-
/O.CON.KTSA.FZ.W.0008.000000T0000Z-111104T1500Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA-
CRAIG-OTTAWA-PAWNEE-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-
405 AM CDT FRI NOV 4 2011

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING...

A FREEZE WARNING IS IN EFFECT...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...OTTAWA...PAWNEE...WASHINGTON...OSAGE...CRAIG...
   NOWATA...CREEK...OKFUSKEE...ROGERS...MAYES AND DELAWARE. 

   IN ARKANSAS...BENTON...WASHINGTON...CARROLL AND MADISON. 

HAZARDOUS WEATHER...
 * TEMPERATURES RANGING FROM 24 TO 32 DEGREES EARLY THIS MORNING
   WILL WARM ABOVE FREEZING BEFORE 10 AM.

IMPACTS...
 * THESE CONDITIONS WILL KILL PLANTS AND OTHER TENDER VEGETATION 
   THAT ARE LEFT OUTDOORS OR UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * PRECAUTIONS SHOULD HAVE ALREADY BE TAKEN TO PROTECT SMALL
   PLANTS AND TENDER VEGETATION.

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
   FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT.
   ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this freeze warning went out at Nov 3, 4:03 AM CDT, 13 minutes earlier.

Area forecast discussion, Nov 3, 4:03 AM CDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
403 AM CDT THU NOV 3 2011

.DISCUSSION...
THE COLD FRONT THAT PUSHED THROUGH THE REGION YESTERDAY EVENING
AND OVERNIGHT HAS PUSHED INTO CENTRAL ARKANSAS...WITH MOST OF THE
PRECIP HAVING EXITED THE REGION AS WELL. SOME LIGHT PRECIP REMAINED
ACROSS THE FAR NORTHEAST CORNER OF OKLAHOMA AND ALSO FAR NORTHWEST
ARKANSAS. THIS ACTIVITY WILL REMAIN POSSIBLE INTO THE MID MORNING
HOURS ACROSS THESE LOCATIONS. TEMPERATURE PROFILES SUGGEST THAT A
FEW SNOW FLURRIES MAY ALSO BE POSSIBLE WITHIN THE REMAINING
PRECIP THIS MORNING...SPECIALLY OVER THE HIGHER TERRAIN LOCATIONS.
FOR THE REST OF THE REGION SKIES EARLY THIS MORNING ARE BEGINNING
TO CLEAR OUT FROM WEST TO EAST. WIND OVERNIGHT HAVE CONTINUED TO
GUST AROUND 30 MPH FOR MOST LOCATIONS...THUS WILL LET THE WIND
ADVISORY EXPIRE. GUSTY WINDS AROUND 30 MPH WILL CONTINUE TO BE
POSSIBLE THROUGH THE MORNING HOURS...AND DECREASE AS THE UPPER
LEVEL TROF MOVES OFF TO THE EAST THIS AFTERNOON. CLEARING SKIES
ALONG WITH WINDS BECOMING LIGHT OVERNIGHT TONIGHT WILL ALLOW FOR
TEMPS TO FALL BELOW FREEZING NEAR THE KANSAS AND MISSOURI BORDERS
WITH MID 30S POSSIBLE FOR SOUTHEAST OKLAHOMA. WILL ISSUE A FREEZE
WARNING FOR TONIGHT FOR PARTS OF NORTHEAST OKLAHOMA AND FAR
NORTHWEST ARKANSAS.

RIDGE OF HIGH PRESSURE MOVES ACROSS THE PLAINS ON FRIDAY ALLOWING
FOR SOUTHERLY WINDS AND WARMING TEMPERATURES TO RETURN TO THE
REGION. GUSTY WINDS AROUND 30 MPH WILL AGAIN BE POSSIBLE SATURDAY
AS A WAVE CURRENTLY MOVING ONTO THE WEST COAST IS EXPECTED TO MOVE
ACROSS THE CENTRAL AND HIGH PLAINS SUNDAY. THIS WILL BRING
CHANCES FOR SHOWERS AND THUNDERSTORMS BACK TO THE REGION. LATEST
MODEL SOLUTIONS INDICATE THAT A FRONTAL BOUNDARY ASSOCIATED WITH
THE WAVE LOOKS TO STALL JUST TO THE WEST AND NORTHWEST OF EASTERN
OKLAHOMA SUNDAY AND MONDAY. ANOTHER UPPER LEVEL TROF IS THEN
FORECASTED TO PUSH OUT OF THE FOUR CORNERS REGION AND MOVE ACROSS
THE SOUTHERN PLAINS...PUSHING THE FRONTAL BOUNDARY THROUGH THE
REGION DURING THE TUESDAY/WEDNESDAY TIME FRAME. THE FIRST HALF OF
NEXT WEEK LOOKS LIKE TO BE THE BEST CHANCES FOR PRECIP...AS DECENT
MOISTURE RETURN IS EXPECTED AHEAD OF THE SYSTEM.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   55  33  62  43 /   0   0   0   0
FSM   56  36  63  43 /  10   0   0   0
MLC   56  34  63  43 /   0   0   0   0
BVO   53  29  61  40 /   0   0   0   0
FYV   49  31  59  40 /  20   0   0   0
BYV   47  33  59  41 /  20   0   0   0
MKO   55  33  62  43 /  10   0   0   0
MIO   52  30  62  41 /  10   0   0   0
F10   55  34  61  42 /   0   0   0   0
HHW   58  36  64  43 /  10   0   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY UNTIL 4 AM THURSDAY FOR OKZ054-OKZ055-OKZ056-
     OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
     OKZ065-OKZ066-OKZ067-OKZ068-OKZ070-OKZ071.

     FREEZE WARNING FROM 1 AM FRIDAY TO 10 AM FRIDAY FOR OKZ054-
     OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ061-OKZ062-OKZ063-
     OKZ064.

AR...FREEZE WARNING FROM 1 AM FRIDAY TO 10 AM FRIDAY FOR ARZ001-
     ARZ002-ARZ010-ARZ011.

&&

SHORT TERM...69
LONG TERM....20
Hazardous weather outlook, Nov 2, 9:14 PM CDT, 7 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
914 PM CDT WED NOV 2 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-031000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
914 PM CDT WED NOV 2 2011

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS WITH DANGEROUS LIGHTNING.
	RISK...LIMITED.
	AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING...ENDING AFTER MIDNIGHT.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
A STRONG COLD FRONT HAS PUSHED THROUGH EASTERN OKLAHOMA AND MUCH
OF NORTHWEST ARKANSAS THIS EVENING...BRINGING WITH IT GUSTY
NORTHWEST WINDS. WIND SPEEDS MAY INCREASE FOR A TIME TONIGHT
ESPECIALLY OVER NORTHEAST OKLAHOMA...WITH GUSTS AROUND 40 MPH
EXPECTED. A FEW ELEVATED THUNDERSTORMS REMAIN POSSIBLE JUST BEHIND
THE FRONT THIS EVENING.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...HIGH WIND POTENTIAL.
FRIDAY...NO HAZARDS.
SATURDAY...HIGH WIND POTENTIAL.
SUNDAY THROUGH TUESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THE STORM SYSTEM RESPONSIBLE FOR THE STRONG SOLD FRONT WILL
QUICKLY MOVE EAST AWAY FROM THE AREA THURSDAY MORNING. ENOUGH COLD
AIR WILL ACCOMPANY THE SYSTEM THAT A BRIEF MIX OF CHANGE TO LIGHT
SNOW IS POSSIBLE OVER FAR NORTHEAST OKLAHOMA AND NORTHWEST
ARKANSAS EARLY THURSDAY MORNING. TEMPERATURES WILL REMAIN ABOVE
FREEZING HOWEVER...AND ANY SNOW THAT FALLS WILL NOT ACCUMULATE.

NORTHWEST WINDS WILL CONTINUE TO GUST TO NEAR 30 MPH THROUGH
THURSDAY AFTERNOON AS HIGH PRESSURE SETTLES INTO THE SOUTHERN
PLAINS AND OZARKS BEHIND THE COLD FRONT. THE HIGH SETTLING OVER
THE REGION THURSDAY NIGHT WILL RESULT IN CLEAR SKIES AND LIGHT
WIND...ALLOWING TEMPERATURES TO FALL BELOW FREEZING ACROSS
PORTIONS OF NORTHEASTERN OKLAHOMA AND NORTHWESTERN ARKANSAS.

ANOTHER STRONG UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE
SOUTHERN AND CENTRAL ROCKIES AND INTO THE PLAINS THIS WEEKEND.
GUSTY SOUTH WINDS CAN BE EXPECTED SATURDAY WITH A CHANCE OF
THUNDERSTORMS SUNDAY AS MOISTURE IS DRAWN BACK INTO THE AREA FROM
THE GULF. THE RISK OF THUNDERSTORMS CONTINUES INTO THE EARLY PART
OF NEXT WEEK AS A COLD FRONT ASSOCIATED WITH THIS SYSTEM STALLS
AND ANOTHER SYSTEM APPROACHES FROM THE SOUTHWEST.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

Nearby

Freeze Warnings in Oklahoma, 2011Freeze Warnings in Arkansas, 2011Every freeze warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.